# SDR AUS20011089

- Difficulty date: October 16, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR SHOCK STRUT CRACKED CIRCUMFERENTIALLY AT THE LT SIDE UPPER ATTACHMENT AREA. CRACK LENGTH 50.8MM (2IN).
